# SDR CALA2013100991884

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,473 hours, 14,293 cycles
- Engine: Pwa PW4060
- System (JASC): 2700 · Flight Control System
- Part: Electronic Unit
- Part number: 285T0017201
- Part serial: D03737
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING FOUND NR 2 LT CSEU POWER SUPPLY FAULTING.  REPLACED NR 2 LT CSEU POWER SUPPLY, OPERATIONS CHECKED NORMAL.
